# SDR DALA2024102410348

- Difficulty date: October 19, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0620354) CORROSION ON AFT CARGO BAY ZEE CHANNEL FROM STA 727 - STA 727G+5 STR 25R WL 168. REMOVED AND REPLACED AFT CARGO BAY ZEE CHANNEL FROM STA 727- STA 767 STR 25R WL 168 IAW B737 SRM 51-40-02-0G, DWG # 146A7500.
